Hello, My doctor gave me, some vaginal suppositoires called Betadine. and i got a yeast infection bad and i was wondering if it would be okay if i also used canesten crean with it to stop the itching, he gave me no real instructions and he gave it to me a long time ago and i am going to use them no, he was a specalist. thanks so much
Posts: 98 | From: Alberta, Canada | Registered: Dec 2002
| IP: Logged |
Betadine -- an iodine antifungal solution - is sometimes prescibed by doctors for trichomoniasis or bacterial vaginosis. Some suggest douching with it for a yeast infection, though it's not really the best thing: other medications are.
So, since I'm not sure I know what exactly you were given the Betadine for, unless you have had this particular infection looked at, I'd suggest you see a doctor about this infection, rather than self-medicating.
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.